# SDR UALA2012090404950

- Difficulty date: September 2, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 51,092 hours, 20,303 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Faulty
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DISPLAYED ON UPPER ECAM SCREEN.  AFT CARGO DOOR LIGHT CAME ON 80KTS DURING TAKEOFF ROLL.  REPLACED HANDLE IAW AMM, OPS NORMAL.
